# SDR SWAA2021021244622

- Difficulty date: January 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Broken
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET KEEL BEAM LOCATED STA 556 AT LEVEL LBL 5 AT LOWER FUSELAGE / REPLACED BRACKET (FITTING) KEEL BEAM LOCATED STA 556 AT LEVEL LBL 5 AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9
